Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Quotient groups of the fundamental groups of certain strata of the moduli space of quadratic differentials

Katharine C Walker

Geometry & Topology 14 (2010) 1129–1164
Abstract

In this paper, we study fundamental groups of strata of the moduli space of quadratic differentials. We use certain properties of the Abel–Jacobi map, combined with local surgeries on quadratic differentials, to construct quotient groups of the fundamental groups for a particular family of strata.

Keywords
quadratic differential, Teichmüller space, fundamental group
Mathematical Subject Classification 2000
Primary: 30F30
Secondary: 14D20
References
Publication
Received: 23 May 2008
Revised: 19 November 2009
Accepted: 22 March 2010
Published: 2 May 2010
Proposed: Benson Farb
Seconded: Danny Calegari, Joan Birman
Authors
Katharine C Walker
Center for Communications Research
4320 Westerra Court
San Diego, CA 92121